Active Ingredients: Amoxicillin
To minimize the potential for gastrointestinal intolerance, Augmentin should be taken at the start of a meal. Q: Can amoxicillin cause coughing?
A: Amoxicillin Amoxil is an antibiotic classified as a penicillin and fights bacteria in the body. Amoxicillin is indicated in the treatment of several different types of bacterial infections including ear infections, bladder infections, pneumonia, gonorrhea and E.
Amoxicillin is also approved to treat stomach ulcers caused by Helicobacter pylori H.
According to the prescribing information available for Amoxil, the brand-name of amoxicillin, cough was not a reported side effect associated with treatment. Some of the side effects possible with amoxicillin treatment include nausea, vomiting, stomach pain, vaginal itching or discharge, headache, swollen, black or "hairy" tongue or thrush white patches inside the mouth and throat.In particular tell your doctor if you are taking any of the following: The contraceptive pill in which case you will have to take extra contraceptive measures such as using a condom Anticoagulants e. Warfarin, Phenindione Chemotherapy drugs e build up of uric acid e.
Antibiotics, such as amoxicillin, can cause diarrhea. This could be a side effect or it could indicate a new infection.
If you experience diarrhea that is watery or has blood in it, contact your doctor immediately and do not take any medication to stop the diarrhea unless otherwise instructed. If stomach upset occurs, take amoxicillin with food.
Amoxicillin should be taken for the entire length of time prescribed by your doctor.
Amoxicillin will not treat a viral infection such as a cold or the flu. A: Amoxicillin is an antibiotic that is used to treat many different bacterial infections including ear infections, bladder infections, and pneumonia.
Commonly reported side effects of amoxicillin include rash and other hypersensitivity reactions that suggest an allergy to the medication, diarrhea or stomach upset, and headache.
A review of the package insert did not specifically list increased blood pressure as a side effect of amoxicillin.
If you think you are having a side effect from your medication, it is best to talk to your healthcare provider. Do not stop or change your medication unless you are directed to do so by your provider.
Antibiotics, like amoxicillin, should be taken as directed on the label.